# SDR AU960999

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Pipe
- Part number: 2060704481
- Condition: Cracked
- Location: Eng Pwr Ind Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TORQUE SYSTEM ALUMINIUM PIPE CRACKED AND LEAKING -  AIRCRAFT IMPORTED FROM SOUTH AFRICA
